Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 73, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2024, 7:01 AM CDT for Lincoln County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2024, 7:01 AM CDT (12:01 UTC)
- Expired
- Jun 1, 2024, 7:45 AM CDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:14 AM CDT | TSTM WND DMG | North Platte, NE | Large tree limb brought down by thunderstorm winds on the corner of 4th and N Elm Street. Time from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:38 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 0.0 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
317
WUUS53 KLBF 011201
SVRLBF
NEC111-011245-
/O.NEW.KLBF.SV.W.0073.240601T1201Z-240601T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
701 AM CDT Sat Jun 1 2024
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Central Lincoln County in southwestern Nebraska...
* Until 745 AM CDT.
* At 700 AM CDT, a severe thunderstorm was located near Hershey, or 7
miles northwest of North Platte, moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
North Platte, Hershey, Brady, Maxwell, Lake Maloney State
Recreation Area, North Platte Airport, Keith, Cottonwood Canyon
State Wildlife Management Area, Jeffrey Canyon State Wildlife
Management Area, and Birdwood.
This includes the following highways...
Highway 97 between mile markers 1 and 12.
Interstate 80 in Nebraska between mile markers 164 and 199.
Highway 83 between mile markers 73 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4107 10104 4135 10100 4128 10032 4086 10039
TIME...MOT...LOC 1200Z 296DEG 32KT 4119 10089
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snively3 follow-up statements
964
WWUS53 KLBF 011221
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
721 AM CDT Sat Jun 1 2024
NEC111-011245-
/O.CON.KLBF.SV.W.0073.000000T0000Z-240601T1245Z/
Lincoln NE-
721 AM CDT Sat Jun 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR CENTRAL LINCOLN COUNTY...
At 721 AM CDT, a severe thunderstorm was located near North Platte,
moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
North Platte, Brady, Maxwell, Lake Maloney State Recreation Area,
North Platte Airport, Keith, Cottonwood Canyon State Wildlife
Management Area, Jeffrey Canyon State Wildlife Management Area, and
Birdwood.
This includes the following highways...
Highway 97 between mile markers 1 and 12.
Interstate 80 in Nebraska between mile markers 170 and 199.
Highway 83 between mile markers 73 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4103 10091 4134 10089 4128 10032 4086 10039
TIME...MOT...LOC 1221Z 272DEG 20KT 4120 10077
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snively244
WWUS53 KLBF 011231
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
731 AM CDT Sat Jun 1 2024
NEC111-011245-
/O.CON.KLBF.SV.W.0073.000000T0000Z-240601T1245Z/
Lincoln NE-
731 AM CDT Sat Jun 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHEASTERN LINCOLN COUNTY...
At 730 AM CDT, a severe thunderstorm was located over North Platte
Airport, or near North Platte, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
North Platte, Brady, Maxwell, Lake Maloney State Recreation Area,
North Platte Airport, Keith, Cottonwood Canyon State Wildlife
Management Area, and Jeffrey Canyon State Wildlife Management Area.
This includes the following highways...
Highway 97 between mile markers 1 and 5.
Interstate 80 in Nebraska between mile markers 174 and 199.
Highway 83 between mile markers 76 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4105 10084 4133 10081 4128 10032 4093 10038
TIME...MOT...LOC 1230Z 282DEG 27KT 4116 10068
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snively080 WWUS53 KLBF 011241 SVSLBF Severe Weather Statement National Weather Service North Platte NE 741 AM CDT Sat Jun 1 2024 NEC111-011251- /O.EXP.KLBF.SV.W.0073.000000T0000Z-240601T1245Z/ Lincoln NE- 741 AM CDT Sat Jun 1 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY WILL EXPIRE AT 745 AM CDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, small hail is still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 800 AM CDT for southwestern Nebraska. LAT...LON 4105 10084 4133 10081 4128 10032 4093 10038 TIME...MOT...LOC 1241Z 296DEG 32KT 4112 10057 $$ Snively
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:15 AM CDT, 46 minutes earlier. Its key messages:
- Storms are anticipated to move into the area late this afternoon and evening, with a threat for very large hail and damaging winds.
- Confidence is increasing in a line of severe thunderstorms capable of producing significant (>75mph) wind gusts Sunday evening across the area.
- Additional threats for thunderstorms exist Monday and Tuesday, though the threat for any severe weather remains unclear.
- A lull in precipitation is expected into mid-week, with showers/thunderstorms then returning late week.
Area forecast discussion, Jun 1, 6:15 AM CDT, 46 minutes before
Area Forecast Discussion National Weather Service North Platte NE 615 AM CDT Sat Jun 1 2024 .KEY MESSAGES... - Storms are anticipated to move into the area late this afternoon and evening, with a threat for very large hail and damaging winds. - Confidence is increasing in a line of severe thunderstorms capable of producing significant (>75mph) wind gusts Sunday evening across the area. - Additional threats for thunderstorms exist Monday and Tuesday, though the threat for any severe weather remains unclear. - A lull in precipitation is expected into mid-week, with showers/thunderstorms then returning late week. && .SHORT TERM /THROUGH SUNDAY NIGHT/... Issued at 409 AM CDT Sat Jun 1 2024 Currently, elevated supercells have developed across the Panhandle, in a broad warm advection regime atop a largely stable boundary layer. Shear profiles remain supportive of these supercells sustaining through at least sunrise, with right mover motions off to the southeast. Extrapolation suggests a continued threat for large hail for areas near and west of HWY 83 and along and south of HWY 2, where the best overlap of elevated instability and deep layer shear exists. As low level flow weakens after sunrise, convection should eventually weaken and dry conditions should then persist into this afternoon. By late afternoon, persistent southeasterly flow will promote dewpoints increasing into the upper 50s to low 60s across southwest Nebraska. With steepening lapse rates aloft, MLCAPE values look to climb to >2000 J/kg south of HWY 2, with lessening values to the north. High-res guidance continues to point to initial discrete thunderstorm development across northeast Colorado by late afternoon, as inhibition erodes and convergence increases along a dryline. Additional scattered thunderstorm development is possible further northeast into western/central Nebraska along any more diffuse surface boundaries, though confidence in this remains low for now. For any storms that form, deep layer shear vectors look to be more than supportive of supercells, with at least some clockwise curvature in the lowest few kilometers initially and increasing hodograph length with height. With time into the late evening, the low level jet will begin to strengthen from the south and lead to increasing low level curvature/shear across much of the area. There does appear to be a brief window should any thunderstorms remain discrete in the late evening hours. The more prevalent threat looks to be large to very large hail, with adequate deep layer shear, steep mid- level lapse rates, good CAPE distributions (largely subfreezing),and mid-level storm relative wind vectors largely perpendicular to the initiating dryline. Some damaging wind threat will accompany storms as well. It appears the threat should be maximized in the evening and early overnight hours, before waning due to a combination of both a stabilizing boundary layer and storms exiting the area to the east. The next, potentially high impact, round of severe thunderstorms looks to be on tap for Sunday afternoon and evening across much of western and north central Nebraska. A similar environment looks to be in place across the area in the afternoon on Sunday, with upper 50 to low 60 dewpoints overspreading the area. Ample MLCAPE again will be present, with adequate deep layer shear to support updraft organization. As a shortwave trough crosses the Rockies Sunday evening, an associated surface low will eject northeastward across the Dakotas, dragging a cold front through the area during the afternoon. Increased convergence along this encroaching cold front should allow for rapid thunderstorm formation, and enough forcing should exist for at least a broken line of storms. The environment across the warm sector continues to look rather concerning with respect to damaging wind potential, with good inverted-v sounding profiles, high LCLs above the dry sub-cloud layer, and robust DCAPE values. In fact, the majority of this evening's high-res guidance suite paints the potential for 80-85mph wind gusts embedded in the quick moving squall line Sunday evening. More than agree with the inclusion of a significant wind threat in the current Day 2 SPC outlook, and confidence continues to grow in the potential for localized high impact damaging winds Sunday evening. Precisely where this occurs is somewhat low confidence, though nearly all high-res guidance members point to this somewhere across western and north central Nebraska. The bottom line, a significant damaging wind event is possible across portions of the area Sunday afternoon and evening, and later forecasts should be monitored closely (especially for those with outdoor plans!). && .LONG TERM /MONDAY THROUGH FRIDAY/... Issued at 409 AM CDT Sat Jun 1 2024 Additional thunderstorm threats will persist into Monday and Tuesday, though confidence wanes with respect to frontal boundary positioning and associated corridors of best thunderstorm potential. Drier conditions are then expected into midweek, as heights rise aloft and upper ridging begins to establish across the western CONUS. Discrepancies remain between deterministic and ensemble solutions on the orientation and positioning of both the western CONUS ridge and and eastern US trough, leading to lowered confidence for late week and beyond. That said, the background northwesterly flow aloft would point to at least some returning threat for strong to severe thunderstorms, and this will need to be monitored going forward. && .AVIATION /12Z TAFS THROUGH 12Z SUNDAY/... Issued at 615 AM CDT Sat Jun 1 2024 A few aviation weather concerns exist through the forecast period, including thunderstorms, low ceilings, and potentially fog. The first wave of moisture continues during the early to mid morning with bouts of heavy rain and possibly hail. IFR ceilings and visby are also possible for the southern terminals (LBF) around sunrise due to fog. Another round of storms will likely develop in the panhandle late afternoon and approach LBF toward sunset. Meanwhile, generally light east surface winds will strengthen during the day and transition to south/southeast. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Brown LONG TERM...Brown AVIATION...Snively
Hazardous weather outlook, Jun 1, 4:40 AM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 440 AM CDT Sat Jun 1 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-020945- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 440 AM CDT Sat Jun 1 2024 /340 AM MDT Sat Jun 1 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Today and tonight. Strong to severe thunderstorms remain possible across western and southwest Nebraska early this morning, with a threat for large hail. These storms will wane by late this morning. Another round of thunderstorms is expected to develop this afternoon and evening across western Nebraska, moving east across the area this evening. The primary threats are large to very large hail, damaging winds, and locally heavy rainfall. A brief tornado cannot be ruled out for areas primarily west of Highway 183. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Another round of strong to severe thunderstorms are possible Sunday afternoon and evening across the area. Large hail and damaging winds in excess of 75 miles per hour are the main severe threats. Thunderstorms are possible again Monday and Tuesday across much of western and north central Nebraska. At this time, the severe threat is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 1, 6:00 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service North Platte NE
500 AM MDT Sat Jun 1 2024
NEZ023-035-011145-
Grant NE-Arthur NE-
500 AM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ARTHUR AND SOUTH
CENTRAL GRANT COUNTIES THROUGH 545 AM MDT...
At 500 AM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Arthur, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sand Puddin Lake, Green Lake, and Jensen Lake.
This includes the following highways...
Highway 61 between mile markers 126 and 138.
Highway 92 between mile markers 165 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
west central Nebraska.
&&
LAT...LON 4164 10188 4174 10187 4178 10156 4156 10157
TIME...MOT...LOC 1100Z 266DEG 10KT 4168 10180
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SnivelySpecial weather statement, Jun 1, 6:12 AM CDT, 49 minutes before
Special Weather Statement National Weather Service North Platte NE 612 AM CDT Sat Jun 1 2024 NEZ036-057-059-011145- McPherson NE-Lincoln NE-Keith NE- 612 AM CDT Sat Jun 1 2024 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KEITH... NORTHWESTERN LINCOLN AND SOUTHWESTERN MCPHERSON COUNTIES THROUGH 645 AM CDT/545 AM MDT/... At 611 AM CDT/511 AM MDT/, Doppler radar was tracking a strong thunderstorm 17 miles north of Sarben, or 18 miles southwest of Tryon, moving southeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. This storm will remain over mainly rural areas of northeastern Keith, northwestern Lincoln and southwestern McPherson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 800 AM CDT/700 AM MDT/ for southwestern and west central Nebraska. && LAT...LON 4141 10133 4151 10122 4137 10092 4119 10115 TIME...MOT...LOC 1111Z 307DEG 24KT 4140 10123 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Brown
Special weather statement, Jun 1, 6:16 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service North Platte NE
616 AM CDT Sat Jun 1 2024
NEZ024-025-036-037-011200-
Hooker NE-McPherson NE-Thomas NE-Logan NE-
616 AM CDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HOOKER...
NORTHWESTERN LOGAN...NORTHEASTERN MCPHERSON AND SOUTHWESTERN THOMAS
COUNTIES THROUGH 700 AM CDT/600 AM MDT/...
At 616 AM CDT/516 AM MDT/, Doppler radar was tracking a strong
thunderstorm 14 miles north of Tryon, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Shimmons Lake.
This includes Highway 97 between mile markers 39 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT/700 AM
MDT/ for north central and west central Nebraska.
&&
LAT...LON 4173 10111 4187 10101 4175 10055 4149 10064
TIME...MOT...LOC 1116Z 296DEG 23KT 4176 10093
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SnivelySpecial weather statement, Jun 1, 6:31 AM CDT, 30 minutes before
Special Weather Statement National Weather Service North Platte NE 631 AM CDT Sat Jun 1 2024 NEZ007-010-026>029-037-038-057>059-069>071-011500- Boyd-Holt-Blaine-Loup-Garfield-Wheeler-Logan-Custer-Keith-Perkins- Lincoln-Chase-Hayes-Frontier- Including the cities of Spencer, Butte, Lynch, O'Neill, Atkinson, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Stapleton, Broken Bow, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 631 AM CDT Sat Jun 1 2024 /531 AM MDT Sat Jun 1 2024/ ...AREAS OF FOG THIS MORNING... Fog has developed across portions of southwest and north central Nebraska this morning. Visibility may be below one-half mile in spots, with conditions varying rapidly over short distances. Conditions should improve by mid-morning.
Special weather statement, Jun 1, 6:43 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
543 AM MDT Sat Jun 1 2024
NEZ004-022-023-011230-
Sheridan NE-Grant NE-Garden NE-
543 AM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GRANT...
NORTHEASTERN GARDEN AND SOUTHEASTERN SHERIDAN COUNTIES THROUGH 630 AM
MDT...
At 543 AM MDT, Doppler radar was tracking a strong thunderstorm near
Ellsworth, or 33 miles east of Alliance, moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ellsworth, Ashby, Bingham, Dominick Lake, Jerry Lake, Kincaid Lake,
Kennedy Lake, Wild Horse Flats, and Finnegan Lake.
This includes Highway 2 between mile markers 116 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
the Panhandle of and west central Nebraska.
&&
LAT...LON 4197 10239 4214 10226 4205 10190 4183 10211
TIME...MOT...LOC 1143Z 295DEG 10KT 4204 10223
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SnivelySpecial weather statement, Jun 1, 6:50 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
550 AM MDT Sat Jun 1 2024
NEZ023-035-011230-
Grant NE-Arthur NE-
550 AM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ARTHUR AND SOUTHEASTERN
GRANT COUNTIES THROUGH 630 AM MDT...
At 550 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Arthur, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Arthur, Jensen Lake, Green Lake, Lena, Sand Puddin Lake, Three Mile
Lake, and Velma.
This includes the following highways...
Highway 61 between mile markers 122 and 137.
Highway 92 between mile markers 165 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
west central Nebraska.
&&
LAT...LON 4155 10186 4171 10186 4179 10148 4153 10150
TIME...MOT...LOC 1150Z 255DEG 16KT 4164 10179
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SnivelyThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:38 AM CDT | Special Weather Statement | LBF | Box Butte | 52 min |
| Jun 1, 2:43 AM CDT | Special Weather Statement | LBF | Garden | 47 min |
| Jun 1, 2:51 AM CDT | Severe Thunderstorm Warning | LBF | Garden | 39 min |
| Jun 1, 2:54 AM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 36 min |
| Jun 1, 3:10 AM CDT | Special Weather Statement | LBF | Sheridan | 35 min |
| Jun 1, 3:21 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 39 min |
| Jun 1, 3:26 AM CDT | Special Weather Statement | LBF | Grant | 34 min |
| Jun 1, 3:28 AM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 47 min |
| Jun 1, 3:29 AM CDT | Severe Thunderstorm Warning | LBF | Garden | 46 min |
| Jun 1, 3:34 AM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 41 min |
| Jun 1, 3:37 AM CDT | Severe Thunderstorm Warning | LBF | Grant | 38 min |
| Jun 1, 3:59 AM CDT | Special Weather Statement | LBF | Grant | 31 min |
| Jun 1, 4:11 AM CDT | Special Weather Statement | LBF | Garden | 34 min |
| Jun 1, 4:13 AM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 47 min |
| Jun 1, 4:14 AM CDT | Special Weather Statement | LBF | Grant | 46 min |
| Jun 1, 4:15 AM CDT | Special Weather Statement | LBF | Garden | 45 min |
| Jun 1, 4:33 AM CDT | Special Weather Statement | LBF | Sheridan | 42 min |
| Jun 1, 4:48 AM CDT | Special Weather Statement | LBF | Arthur | 42 min |
| Jun 1, 4:49 AM CDT | Special Weather Statement | LBF | Grant | 41 min |
| Jun 1, 4:54 AM CDT | Special Weather Statement | LBF | Garden | 51 min |
| Jun 1, 5:20 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden | 40 min |
| Jun 1, 5:25 AM CDT | Special Weather Statement | LBF | Arthur | 35 min |
| Jun 1, 5:38 AM CDT | Special Weather Statement | LBF | McPherson | 37 min |
| Jun 1, 5:50 AM CDT | Special Weather Statement | LBF | Hooker | 40 min |
| Jun 1, 5:59 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 46 min |
| Jun 1, 6:00 AM CDT | Special Weather Statement | LBF | Arthur | 45 min |
| Jun 1, 6:12 AM CDT | Special Weather Statement | LBF | McPherson | 33 min |
| Jun 1, 6:16 AM CDT | Special Weather Statement | LBF | McPherson | 44 min |
| Jun 1, 6:37 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 38 min |
| Jun 1, 6:43 AM CDT | Special Weather Statement | LBF | Grant | 47 min |
| Jun 1, 6:50 AM CDT | Special Weather Statement | LBF | Arthur | 40 min |
| Jun 1, 7:07 AM CDT | Severe Thunderstorm Warning | LBF | Arthur | 38 min |
| Jun 1, 7:23 AM CDT | Special Weather Statement | LBF | Grant | 37 min |
| Jun 1, 7:24 AM CDT | Special Weather Statement | LBF | Logan | 36 min |
| Jun 1, 7:36 AM CDT | Special Weather Statement | LBF | McPherson | 39 min |
| Jun 1, 7:41 AM CDT | Special Weather Statement | LBF | Lincoln | 19 min |
| Jun 1, 7:52 AM CDT | Special Weather Statement | LBF | Logan | 38 min |
| Jun 1, 7:57 AM CDT | Special Weather Statement | LBF | Grant | 48 min |
| Jun 1, 8:10 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker | 50 min |
| Jun 1, 8:26 AM CDT | Special Weather Statement | LBF | Custer | 49 min |
| Jun 1, 8:28 AM CDT | Special Weather Statement | LBF | Lincoln | 32 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.